# SDR ASAA2016020215271

- Difficulty date: February 2, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 11,444 hours, 3,703 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002471
- Condition: Failed
- Location: Ee Bay
- Part time: 34,254 hours, 10,804 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL AT V1, TO VR F/O'S V SPEEDS DID NOT APPEAR ON SPEED TAPE, ONCE AIRBORNE F/O'S FLIGHT DIRECTOR WORKED. FLIGHT DIRECTOR ON F/O'S SIDE WOULD NOT WORK IN VNAV OR LNAV, BUT WORKED IN LEVEL CHANGE, VERTICAL SPEED, ALT HOLD, AND HDG SELECT. ON THE CDU SCRATCH PAD A, VERIFY POST, FMC-FMC WAS DISPLAYED AND POS SHIFT, PAGE 3/3 SHOWED A LT FMC POST, BUT BLANK FOR FMC-R.  BOTH ASI DISPLAY FMC-L, FMC-R. F/O'S MAP DID NOT SHOW ROUTE.  ACFT GROUNDED.  PRECAUTIONARY REPLACED RT FMC COMP.  REMOVED AND INSTALLED NEW RT FMC COMPUTER. AMM 34-62-02. ACCOMPLISHED RT FMC OPS TEST REF AMM 34-61-02 AND INSTALLED ALL APPLICABLE SOFTWARE REF AMM 34-61-008/201.  ALL TESTS PASSED.
